Vol. 9, No. 1, 1959

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 293: 1
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Fredholm eigen values of multiply-connected domains

M. Schiffer

Vol. 9 (1959), No. 1, 211–269
Mathematical Subject Classification
Primary: 31.00
Secondary: 30.00
Milestones
Received: 1 October 1958
Published: 1 March 1959
Authors
M. Schiffer